A useful variant of the Davis--Kahan theorem for statisticians.

Yi Yu University of Bristol Tengyao Wang University of Cambridge Richard J. Samworth University of Cambridge

Statistics Theory and Methods mathscidoc:1806.33001

Biometrika, 102, 315-323
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2018-06-07 16:56:33 uploaded by yy15165 ] [ 83 downloads ] [ 0 comments ]
@inproceedings{yia,
  title={A useful variant of the Davis--Kahan theorem for statisticians.},
  author={Yi Yu, Tengyao Wang, and Richard J. Samworth},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180607165633378717095},
  booktitle={Biometrika},
  volume={102},
  pages={315-323},
}
Yi Yu, Tengyao Wang, and Richard J. Samworth. A useful variant of the Davis--Kahan theorem for statisticians.. Vol. 102. In Biometrika. pp.315-323. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180607165633378717095.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved